# SDR 95ZZZX3621

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N696BD
- Make and model: Beech 58
- Aircraft serial: TH352
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunction
- Location: Fuel Qty
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FUEL GAUGES WENT TO ZERO.  FOUND BOTH P.C. BOARDS INTERMITTENT.  REMOVED AND REPLACED P.C. BOARDS, CALIBRATED, OPS CHECKS GOOD.
